The determination of gauss sums

Bruce C. Berndt, Ronald J. Evans

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)107-129
Number of pages23
JournalBulletin of the American Mathematical Society
Volume5
Issue number2
DOIs
StatePublished - Sep 1981

Keywords

  • Characters on finite fields
  • Gauss sums
  • Jacobi sums
  • Kummer conjecture
  • Period equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this